# SDR AALA20110413DFW01

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 66,640 hours, 24,010 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED GEAR DOOR INDICATION ON TAKEOFF.  GEAR DOOR AMBER INDICATION WAS ON WITH GEAR RETRACTED AND OFF WITH GEAR EXTENDED.  CREW CYCLED GEAR SEVERAL TIMES NO HELP.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED K10267 RELAY AND ELECTRONIC PROXIMITY SWITCHING UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
